Previous |  Up |  Next

Article

Title: Valuated Butler groups of special type (English)
Author: Fuchs, L.
Author: Viljoen, G.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 3
Year: 1999
Pages: 507-516
.
Category: math
.
MSC: 20K15
MSC: 20K25
MSC: 20K27
idZBL: Zbl 1008.20047
idMR: MR1708374
.
Date available: 2009-09-24T10:24:55Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127506
.
Reference: [1] Arnold, D.M., Richman, F.: Subgroups of finite direct sums of valuated cyclic groups.J. Algebra 114 (1988), 1–15. MR 0931895, 10.1016/0021-8693(88)90207-4
Reference: [2] Bican, L.: Purely finitely generated abelian groups.Comment. Math. Univ. Carolin. 21 (1980), 209–218. Zbl 0444.20044, MR 0580678
Reference: [3] Butler, M.C.R.: A class of torsion-free abelian groups of finite rank.Proc. London Math. Soc. 15 (1965), 680–698. Zbl 0131.02501, MR 0218446
Reference: [4] Fuchs, L.: Infinite Abelian Groups, vol. 1 and 2.Academic Press, 1970 and 1973.
.

Files

Files Size Format View
CzechMathJ_49-1999-3_5.pdf 308.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo